# SDR CALA2016082600589

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 20,451 hours, 7,002 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CRACKED IN TWO PLACES AT HSS 129.5 , NINE INCHES FROM LEADING EDGE.  CUT OUT DAMAGE AREAS. FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 55-10-01,REPAIR 11.
